# SDR CALA0001318

- Difficulty date: August 25, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD GALLEY I/B LOWER MOUNT FITTING CORRODED.  A REPLACEMENT MOUNT FITTING WAS INSTALLED IAW ECRA 2530-01257.
